# SDR USAA2013030700013

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 38,931 hours, 21,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A VERY STRONG DIRTY SOCK SMELL IN COCKPIT AND FORWARD CABIN.  ODOR DISSIPATED IN ABOUT 10 MINUTES.  ON DESCENT WE GOT IT AGAIN, BUT NOT AS STRONG.  MAINTENANCE ACCOMPLISHED J/C 26L00021002 (APU SMELL IN CABIN).  NO SMELL NOTED IN CABIN AND NO LEAKS.  ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM, ENGINE AND APU PER J/C 26L00021004.  APU CHECKS OK.
